# SDR AT0000208

- Difficulty date: April 14, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Psu
- Part number: 592886510
- Part serial: 97448
- Condition: Malfunctioned
- Location: Row 26
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LEFT PACK TURNED OFF, RIGHT PACK WOULD NOT HOLD CABIN ALTITUDE.  CABIN MASKS DROPPED.  RIGHT HAND PRESSURE LINE TO PRESSURE REGULATOR CAME LOOSE, INSTALLED NEW RUBBER DUCT, LEAK CHECKED  GOOD.  CLEANED AND REINSTALLED CABIN O2 MASK.  DURING FUNCTIONAL CHECK FOUND  20 DEF AND 26 DEF PSU DOOR DID NOT DROP.  CLEANED PAINT FROM LATCH AND LUBED LOCK PIN AT PSU 20 DEF AND REMOVED AND REPLACED PSU PANEL AT ROW 26 DEF.
